# SDR IPXA2023110891326

- Difficulty date: October 9, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 37,464 hours, 25,127 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pad
- Part number: UNKNOWN
- Part serial: NA
- Condition: Worn
- Location: Stop Fitting
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR STOP PAD 10 EA HAVE WEAR MARKS . DOT # 89-004. AFTER FURTHER EVALUATION IN CREW ENTRY DOOR STOP PAD (10 EA) THEY WERE FOUND IN PERFECT CONDITION IT WAS ONLY CLEANED  IAW B 757 SOPM 20-30-03 PAS 9.
